# SDR A6WA201140029

- Difficulty date: November 10, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 484, LBL27 INBD CLIP IS CRACKED IN UPPER CORNER.  REMOVED UNERVICEABLE CLIP, DUPLICATED AND INSTALLED SERVICEABLE CLIP IAW SRM 51-42-00, 51-42-21, 53-41-43.
